# SDR DLM88091562

- Difficulty date: August 12, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 55,962 hours, 43,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP LOWER SKIN REPAIRED IAW SRM 57-03D FIGURE 8.
